The moments of the M/M/s queue length process

e-Archivo Repository

Show simple item record Marcellán Español, Francisco José Pérez, G. 2009-12-09T13:31:57Z 2009-12-09T13:31:57Z 2003-07
dc.identifier.bibliographicCitation Queueing Systems, 2003, vol. 44, n. 3, p. 281-304
dc.identifier.issn 0257-0130 (Print)
dc.identifier.issn 1572-9443 (Online)
dc.description 24 pages, no figures.-- MSC2000 codes: 60K25, 68J80, 42C05.
dc.description MR#: MR1998083 (2004e:60152)
dc.description Zbl#: Zbl 1035.90023
dc.description.abstract A representation for the moments of the number of customers in a M/M/s queueing system is deduced from the Karlin and McGregor representation for the transition probabilities. This representation allows us to study the limit behavior of the moments as time tends to infinity. We study some consequences of the representation for the mean.
dc.description.sponsorship The work of the first author (F.M.) was supported by Direccíon General de Investigación (Ministerio de Ciencia y Tecnología) of Spain under grant BFM 2000-0206-C04-01 and INTAS 2000-272.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Springer
dc.rights © Springer
dc.subject.other M/M/s queue
dc.subject.other Moments
dc.subject.other Limit behavior
dc.subject.other Orthogonal polynomials
dc.subject.other Transient behavior
dc.title The moments of the M/M/s queue length process
dc.type article PeerReviewed
dc.description.status Publicado
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1023/A:1024718709227
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record